MathSciNet Relay Station
MathSciNet bibliographic data
MR782626 (87b:05092) 05C50
Alon, N.; Milman, V. D. $\lambda\sb 1,$ isoperimetric inequalities for graphs, and superconcentrators. J. Combin. Theory Ser. B 38 (1985), no. 1, 73–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement